T Nation

Help Me Dose My AI, After Crash. Had Bloodwork Done


#1

If you read my previous nightmare post about absolutely smashing my e2, well flash forward its a little over a month. Im strickly running test c at 500mg/ml so I can get myself leveled out. Libido, and brainfog waise.

Labs as follows, T- 1027
E -42.9
Prostate 0.6

I ABSOLUTELY don’t want to crash my e2 ever again, but im definately feeling the high e2.
Brain fog, depression, low/no libido.

I dosed .3 adex today at about 12. What would you recommend for getting her around
[22] and ill be able to go have blood work again shortly, so based on those numbers, what would your next couple week ai dosing schedule be.


#2

what was your A-dex dose before?

btw, you’re running 500 mg test a week, and your total testosterone is only showing 1027? something’s wrong there…


#3

Something seems way off here. E2 recover should be pretty quick. Like a week tops. You don’t mention your old test or AI dose. Like Cyco said something is up with you TT. Also, are you an arimidex overresponder?


#4

.5 eod.When my T I is 750ish. And you’re correct but Here’s the deal as to why my t was just at High normal male range.

Previous Monday shot 500mg Missed Thursday(out of my control) completely, had blood drawn this Monday prior to shooting 500mg.

So basically 500mg then a week passes and my
Blood was drawn: leaving Those numbers

And I’ve seen cases where absolutely tanked e2s took 4-6 weeks to recover. Which I did something extremely stupid that you can read in previous posts.


#5

ah, that makes sense with your total T numbers…

are you using research chem A-dex? if so, you can use really low doses, and taper up slowly,

also, your E2 doesn’t NEED to be 22… plenty of research has shown that as long as you’re between 20 and 30 you’ll be healthier (and with that being said, some guys need their E2 higher when their total testosterone is much higher).


#6

Okay I see I see. So I should just stay the course at 500 mg week and .3 eod and have labs done again in a few weeks?


#7

Because As of right now, an erection is very hard to achieve. I have some cialis on hand, would this help come time?

Also, my e2 being 42.7 2/22 was after tanking it on 1/19


#8

Don’t go adding more drugs because you won’t know what is going on with your body. You need some time to let things level out. And a 500mg weekly dose is not insane so you should do fairly well on a conservative AI dose then taper up very slowly.

As a side note don’t mentally freak yourself out. Some guys psyche themselves out even if they are physically ok which throws off their ability to get an erection.


#9

Much appreciated advice. I’m gonna keep test at 500mg a week for a while as I came off that horrible crash. I finally feel solid mentally, maybe a little fog, but no more anxiety depression.

Sitting at what you’ve read now how often should I dose my .3, eod?

500mg/wk wouldn’t be enough to cause my e2 to rise above 42.7 ass long as my ai is steady , correct?


#10

Me knowing that its a high 42.9 would it be a horrible idea to do .3 ed for a short period. Because i def know what low E2 feels like. or a drop of 20mg cialas?

TBH the only reason I even care at all is because this girl has been planning for like two weeks to come see me, and worst case scenario is ED.

Cause its like girlfriend, its explainable because hopefully shes aware. Brand new girl. What the f!?!?

But honestly I think i’ll be okay without doing anything irrational. I know that i am Physically okay, so ill just stay the course, and by golly if it doesnt happen then it doesnt happen.


#11

In the TRT realm the typical rule of thumb is 1 mg adex/100mg of test cyp/eth. Many TRT users however aren’t as lean as many running cycles and higher body fat leads to increased aromatization of T -> e2. That being said there are people who are adex over responders who are extremely sensitive and crash their e2 with low doses of adex.

0.5 mg/EOD of adex is still only 2.0 mg’s of adex per week.

Most feel much better when they take their adex at the same time of injections because the adex rises and falls with the increasing T blood serum levels. You’ve already established that you will crash your e2 taking 0.5 mg’s of adex EOD.

How much and how frequently are you pinning throughout the week? Again, you may feel better by only taking your adex doses at the same time of injections.


#12

Okay when he asked me what my dose was before about ai and i said 750mg test and .05 eod of ai, that is NOT when i crashed it. That is when it WAS stable.

I have a whole nightmare post about how i crashed it.

cliff notes, high dose test deca dbol, on aromasin throughout, MID WEEK jumped tren,test,mast, AND switched to Arimi. Assumed aromiasin would rebound which we know doesnt,. i kept getting estrogen symptoms(which were actually low e’ sympt’s thought they were high and took a boat load of adex in one day.)

Worst month of my life hands down.
this is one month post.

Since this post i’ve done 500mg week and .3 eod and i can definately sense improvements mentally, libido wise,etc. so im gonna keep on keepin on. couple weeks go have another test to see where I’m at.